# SDR 96ZZZX1497

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 2140 · Heating System
- Part: Control Cable
- Part number: 900P3250219101
- Condition: Failed
- Location: Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS THAT WHILE ACTIVATING THE HEATER CABLE, THE LOCKING MECHANISM CAME FREE FROM THE CONTROL KNOB.  HEATER CONFIGURATION WAS CHANGED.
